# SDR AU001186

- Difficulty date: December 10, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 11595CC2127
- Condition: Faulty
- Location: Te Flap
- Part time: 6,366 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT OUTBOARD FLAP JACK SCREW ACTUATOR CLUTCH WEAK PREVENTING CORRECT FLAP OPERATION.
